# SDR ASAA2025021155925

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 8,845 hours, 2,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE LAV E CABIN LIGHT FIXTURE BROKEN. GROUNDED - YES. RESECURED CABIN LIGHT FIXTURE OUTSIDE OF LAV E REF MM 30-50-11, LIGHT FIXTURE OPS CK NORMAL REF MM 33-51-00.
